# SDR 2001F00336

- Difficulty date: July 22, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 67420292
- Condition: Out Of Adj
- Location: Nlg
- Part time: 2,268 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - NOSE GEAR WOULD NOT RETRACT.  ADJUSTED NOSE GEAR SQUAT SWITCH RAMP.  (M)
